# SDR IPXA2025041754051

- Difficulty date: March 25, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING ACFT INSP-300-STR- FUSELAGE SKIN UNDER LEFT LOWER HORIZ STAB FAIRING HAS CHAFE DAMAGE AT AFT SIDE. DOT AA001.FOUND CHAFE DAMAGE THRU CHAFE PLATE 100% MATERIAL LOSS, REMOVED CHAFE PLATE AS REQUIRED IAW SRM 53-19-12 PARA 5.VERIFIED  CHAFE DAMAGE THRU CHAFE PLATE 100% MATERIAL LOSS, VERIFIED REMOVAL OF  CHAFE PLATE AS REQUIRED IAW SRM 53-19-12 PARA 5. RECIEVED MATERIAL P/N 321A.032SS BATCH #004341635.INSPECTED AND VERIFIED RECEIVING MATERIAL FOR LEFT LOWER HORIZ. STAB.INSTALLED LOWER STAB FARING CHAFE PLATE ON LEFT HAND SIDE USING SEALSNT PS870C24. AUDIT COMPLETE
